# SDR DALA14021433231

- Difficulty date: April 5, 2014
- Submitted: April 9, 2014
- Operation: Air carrier
- Aircraft: N331NW
- Make and model: Airbus A320-211
- Aircraft serial: 318
- Aircraft time: 66,299 hours, 29,798 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seats 13-15abc
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A NON ROUTINE CHECK, FOUND AISLE EMERGENCY LIGHTS AT 13 AND 15 ABC INOPERATIVE.  MAINTENANCE INSTALLED LIGHT ASSEMBLY AND FUNCTIONAL CHECKED NORMAL.
